| Model Number |
9-ASD-MF-030 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 30mm amplatzer cribiform was chosen for implant using a 8f amplatzer torqvue delivery system.During the procedure, the occluder did not take its desired shape and took form of a bulbous shape.There was no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The deformed device was never released from the delivery cable while inside the patient.The procedure was completed using a new 30mm amplatzer cribriform.There was no clinically significant delay observed during the procedure and the patient remained hemodynamically stable throughout the procedure.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.One image was received from the field showing the bulbous deformation outside of the patient.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.